• out_of_control2009 out_of_control2009
    November 12, 2008
    looking to find a pharmcy that has better generic adderall 30 mg
    out_of_control2009 out_of_control2009
    November 12, 2008

    need some help please, could someone tell me where would be the best place to get my generic adderall 30 mg filled? i had a generic this last time from walgreens ,they were pink tablets and not good at all they didnt help me one bit, but i did hear some say go to a different pharmacy the blue generic adderall where thebest i..

     

                                Thankl you..   Rob.

    READ MORE

FROM OUR EXPERTS

  • Dr. Diana L Walcutt
    Health Guide
    November 12, 2008
    Dr. Diana L Walcutt
    Health Guide
    November 12, 2008

    Hi Rob:

    Technically, they are supposed to be identical, but unfortunately, parts of the pill that are not the prescribed drug itself can cause reactions in people. That is to say, the parts that make up the pill itself, the fillers, so you can absorb the Adderall. The FDA determines that each drug has to contain the exact amount of Adderall that is on the label.

    I don't know what the difference would be between the pink and the blue, but found this forum that indicated that the blue one is no better.

    The best you can do, is call different pharmacies and ask what color their generic drugs are. Better yet, speak with your pharmacist and your doctor about this. If they won't listen to you, find ones who will.

    Best of luck,

    Dr. Diana Walcutt


FROM OUR COMMUNITY

  • miescherMD December 12, 2008
    miescherMD
    November 12, 2008
    Same thing happens which tones of generics. Fact: generics may be 20% +/- of the supposed dose. Also always break the pill(unless its an XR). I get better, MUCH better pain releif from Vicodin ES(7.5 of narcotic)made by Malinkrodt that from R Norcos(20mgs if narcotic) by Qualitest. But breaking the generic pills raises chances of active ingr. to be absorbed. As of adderall in my experience: "brr" ones are the best. They have like a "b" sign on them. READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.